메뉴 건너뛰기




Volumn 64, Issue 4, 2001, Pages 451051-4510510

Fixed-node diffusion Monte Carlo computations for closed-shell jellium spheres

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; CALCULATION; DENSITY; DIFFUSION; ELECTRICITY; ELECTRON; ENERGY; GAS; MODEL; NUCLEAR PHYSICS; SYSTEM ANALYSIS; THEORY;

EID: 0035878363     PISSN: 01631829     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevB.64.045105     Document Type: Article
Times cited : (24)

References (46)
  • 16
    • 84988764019 scopus 로고    scopus 로고
    • note
  • 21
    • 84988770371 scopus 로고    scopus 로고
    • note
  • 24
    • 84988769629 scopus 로고    scopus 로고
    • note
  • 28
    • 84988783561 scopus 로고    scopus 로고
    • note
  • 37
    • 84988783129 scopus 로고    scopus 로고
    • note
  • 38
    • 84988761502 scopus 로고    scopus 로고
    • note
  • 39
    • 84988788080 scopus 로고    scopus 로고
    • note
  • 41
    • 84988787461 scopus 로고    scopus 로고
    • note


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.